Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Hyponatraemia and seizures after ecstasy use
Autore:
Holmes, SB; Banerjee, AK; Alexander, WD;
Indirizzi:
Queen Marys Hosp, Dept Med, Sidcup DA14 6LT, England Queen Marys Hosp Sidcup England DA14 6LT t Med, Sidcup DA14 6LT, England
Titolo Testata:
POSTGRADUATE MEDICAL JOURNAL
fascicolo: 879, volume: 75, anno: 1999,
pagine: 32 - 33
SICI:
0032-5473(199901)75:879<32:HASAEU>2.0.ZU;2-3
Fonte:
ISI
Lingua:
ENG
Soggetto:
CEREBRAL EDEMA; MDMA ECSTASY; INGESTION; 3,4-METHYLENEDIOXYMETHAMPHETAMINE; HYPONATREMIA; SECRETION; NEUROTOXICITY; TOXICITY; DOPAMINE; DEFICITS;
Keywords:
ecstasy; seizures; hyponatraemia;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
17
Recensione:
Indirizzi per estratti:
Indirizzo: Banerjee, AK Bromley Hosp, Dept Med, Cromwell Ave, Bromley BR2 9AJ, Kent, England Bromley Hosp Cromwell Ave Bromley Kent England BR2 9AJ ngland
Citazione:
S.B. Holmes et al., "Hyponatraemia and seizures after ecstasy use", POSTG MED J, 75(879), 1999, pp. 32-33

Abstract

A patient presented to our unit with seizures and profound hyponatraemia after ingestion of a single tablet of ecstasy. The seizures proved resistantto therapy and ventilation on the intensive care unit was required. Resolution of the seizures occurred on correction of the metabolic abnormalities. The pathogenesis of seizures and hyponatraemia after ecstasy use is discussed. Ecstasy use should be considered in any young patient presenting with unexplained seizures and attention should be directed towards electrolyte levels, particularly sodium.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 03/04/20 alle ore 09:51:51